I am a 36 y old. female, off one year of accutane, and everything , all acne , and oily skin came back.
My dose was 80 mg for 5 month.
After one year, now is my back, my chest, my face looks the same like before.
Should I go back on accutane, for 5 more months?
I am hopeles.
20% of Accutane patients (including myself) need a second or third course. Ask your dermatologist about another course. Accutane is the most effective acne treatment available and is your best hope of a long term remission from acne.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.